# SDR SWAA2025122955603

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8912Q
- Make and model: Boeing 737-8
- Aircraft serial: 68183
- Aircraft time: 6,985 hours, 3,740 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENG LIGHT OFF FOLLOWED BY UNCOMMANDED SHUTDOWN, WITH STEADY ENG VALVE LIGHT NR 2 ENGINE STARTED ON SECOND ATTEMPT BUT VERY SLOW TO LIGHT OFF.   PERFORMED FUEL SYS MODULE P5-2, OPS TEST IAW AMM 28-22-43.  NO FAULTS NOTED.  FOUND OMF FAULT FOR 74-42493. T/S IAW FIM G74-00-00-810-823.  OPS TEST OF NR 2 ENG IGNITION SYS IAW AMM 71-00-00. NO DEFECTS NOTED. FOUND TO BE INTERMITTENT FAULT. 2X SUCCESSFUL ENG STARTS PERFORMED. NO FURTHER DEFECTS OR FAULTS NOTED ACFT OKAY FOR SERVICE AT THIS TIME.
